List, E. J., Brooks, N. H. (1967) Lateral dispersion in saturated porous media. Journal of Geophysical Research, 72 (10) 2531-2541 doi:10.1029/jz072i010p02531
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Lateral dispersion in saturated porous media | ||
Journal | Journal of Geophysical Research | ||
Authors | List, E. J. | Author | |
Brooks, N. H. | Author | ||
Year | 1967 (May 15) | Volume | 72 |
Issue | 10 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jz072i010p02531Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 773761 | Long-form Identifier | mindat:1:5:773761:3 |
GUID | 0 | ||
Full Reference | List, E. J., Brooks, N. H. (1967) Lateral dispersion in saturated porous media. Journal of Geophysical Research, 72 (10) 2531-2541 doi:10.1029/jz072i010p02531 | ||
Plain Text | List, E. J., Brooks, N. H. (1967) Lateral dispersion in saturated porous media. Journal of Geophysical Research, 72 (10) 2531-2541 doi:10.1029/jz072i010p02531 | ||
In | (1967, May) Journal of Geophysical Research Vol. 72 (10) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |